# SDR KBM2004F00088

- Difficulty date: January 23, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP381210
- Condition: Inoperative
- Location: Cargo Door
- Part time: 59 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SIDE BAGGAGE DOOR WARNING LIGHT, INOPERATIVE.  ADJUSTED MICROSWITCH FOR LT SIDE BAGGAGE DOOR.  OPS CHECKED GOOD.
